# SDR DXTA2009120103874

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 4,361 hours, 3,036 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Nr 1 Eng Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, PASSING 300' AGL, NR 1 ITT INDICATOR WENT INTO RED, SHOWED APPROX 1100 DEG C. REDUCED PWR BELOW 74 PERCENT N1.  ITT CAME OUT OF RED BUT THEN INCREASED BACK ABOVE RED LINE.  PWR FURTHER REDUCED TO JUST ABOVE IDLE.  ITT THEN CAME BACK WITHIN LIMITS BUT DISPROPORTIONALLY HIGH. LANDED WITH REDUCED PWR ON NR 1 ENGINE.  T/S SYS DOWN TO A LOOSE WIRE ON GG PANEL TERMINAL STRIP J, TERMINAL 8R. RETORQUED NUT ON STUD AS REQUIRED IAW AMM 20-09-20. OPS CHECK SATISFACTORY.
